RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 1, Pages 108–114 (Mi mz11753)  

On the Degree of the Kodiyalam Polynomials of a Graded Ideal in the Polynomial Ring

G. Failla

Universitá Mediterranea di Reggio Calabria

Abstract: In this paper, we compute the degree of the Kodiyalam polynomials of an ideal in the case where its Rees ring is Cohen–Macaulay and its fiber ring is a domain. We apply this result to some classes of polymatroidal ideals.

Keywords: polymatroidal ideals, Kodiyalam polynomials.

DOI: https://doi.org/10.4213/mzm11753

Full text: PDF file (423 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:1, 108–112

Bibliographic databases:

UDC: 512.7
Received: 21.07.2017
Revised: 01.10.2017

Citation: G. Failla, “On the Degree of the Kodiyalam Polynomials of a Graded Ideal in the Polynomial Ring”, Mat. Zametki, 106:1 (2019), 108–114; Math. Notes, 106:1 (2019), 108–112

Citation in format AMSBIB
\Bibitem{Fai19}
\by G.~Failla
\paper On the Degree of the Kodiyalam Polynomials
of a Graded Ideal in the Polynomial Ring
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 1
\pages 108--114
\mathnet{http://mi.mathnet.ru/mz11753}
\crossref{https://doi.org/10.4213/mzm11753}
\elib{http://elibrary.ru/item.asp?id=38487784}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 1
\pages 108--112
\crossref{https://doi.org/10.1134/S0001434619070113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000483778800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071491961}


Linking options:
  • http://mi.mathnet.ru/eng/mz11753
  • https://doi.org/10.4213/mzm11753
  • http://mi.mathnet.ru/eng/mz/v106/i1/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:63
    References:11
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020